# SDR 2008UALA03982

- Difficulty date: July 25, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 26,695 hours, 6,867 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1104441
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE COCKPIT DOOR IS ILLUMINATED IN COCKPIT.  *S/D*  FOUND EXIT LIGHT LOOSE.  SECURED LIGHT, OP CHECKED GOOD.  AC OK FOR SERVICE.
